# SDR AUS20010963

- Difficulty date: August 28, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2434 · DC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Dc Generator-Alt
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE DRIVEN ALTERNATOR DRIVE SEAL LEAKING. INVESTIGATION FOUND THAT THE SEAL WAS INCORRECTLY FITTED.
